Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 60, NWS Grand Rapids, MI

August 29, 2012

NWS Grand Rapids, MI issued this small craft advisory at Aug 29, 2012, 10:07 PM EDT. It took effect at Aug 30, 2012, 11:00 AM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2012, 10:07 PM EDT (02:07 UTC)
In effect from
Aug 30, 2012, 11:00 AM EDT
Expired
Aug 31, 2012, 3:00 PM EDT
In force
28 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WHUS73 KGRR 300207
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1007 PM EDT WED AUG 29 2012

LMZ845>849-301015-
/O.NEW.KGRR.SC.Y.0060.120830T1500Z-120831T1600Z/
SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI-
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
1007 PM EDT WED AUG 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO NOON EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO NOON
EDT FRIDAY. 

* WINDS...SOUTH 10 TO 15 KNOTS TONIGHT...INCREASING TO 20 TO 30
  KNOTS THURSDAY MORNING.

* WAVES...1 TO 3 FEET TONIGHT...BUILDING TO 3 TO 6 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
6 follow-up statements
133 
WHUS73 KGRR 300821
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
421 AM EDT THU AUG 30 2012

LMZ844-301630-
/O.EXB.KGRR.SC.Y.0060.120831T0500Z-120831T1900Z/
ST JOSEPH TO SOUTH HAVEN MI-
421 AM EDT THU AUG 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM EDT FRIDAY.

* WINDS...SOUTH 15 TO 20 KNOTS TODAY...BECOMING SOUTHWEST TONIGHT,

* WAVES...1 TO 2 FEET TODAY...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846>849-301630-
/O.EXT.KGRR.SC.Y.0060.120830T1500Z-120831T1900Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
421 AM EDT THU AUG 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
3 PM EDT FRIDAY...

* WINDS...SOUTH 15 TO 30 KNOTS TODAY...SOUTHWEST 15 TO 25 KNOTS
  TONIGHT. 

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ845-301630-
/O.EXT.KGRR.SC.Y.0060.120831T0500Z-120831T1900Z/
SOUTH HAVEN TO HOLLAND MI-
421 AM EDT THU AUG 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 3 PM EDT
FRIDAY...

* WINDS...SOUTH 15 TO 20 KNOTS TODAY...SOUTHWEST 15 TO 25 KNOTS
  TONIGHT. 

* WAVES...2 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
918 
WHUS73 KGRR 301432
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1032 AM EDT THU AUG 30 2012

LMZ846>849-302245-
/O.CON.KGRR.SC.Y.0060.120830T1500Z-120831T1900Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1032 AM EDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT FRIDAY...

* WINDS...SOUTH 15 TO 30 KNOTS TODAY...SOUTHWEST 15 TO 25 KNOTS 
  TONIGHT. 

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844-845-302245-
/O.CON.KGRR.SC.Y.0060.120831T0500Z-120831T1900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
1032 AM EDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EDT
FRIDAY...

* WINDS...SOUTH 15 TO 20 KNOTS TODAY...SOUTHWEST 15 TO 25 KNOTS 
  TONIGHT. 

* WAVES...2 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET AFTER 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO
896 
WHUS73 KGRR 301949
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
349 PM EDT THU AUG 30 2012

LMZ846>849-310400-
/O.CON.KGRR.SC.Y.0060.000000T0000Z-120831T1900Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
349 PM EDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT FRIDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT...VEERING NORTHWEST 10
  TO 20 KNOTS ON FRIDAY.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844-845-310400-
/O.CON.KGRR.SC.Y.0060.120831T0500Z-120831T1900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
349 PM EDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EDT
FRIDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS TONIGHT...VEERING NORTHWEST 15
  TO 25 KNOTS ON FRIDAY.

* WAVES...2 TO 4 FEET THIS EVENING BUILDING TO 3 TO 5 FEET AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

OSTUNO
111 
WHUS73 KGRR 310151
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
951 PM EDT THU AUG 30 2012

LMZ846>849-311000-
/O.CON.KGRR.SC.Y.0060.000000T0000Z-120831T1900Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
951 PM EDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT FRIDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT...VEERING NORTHWEST 
  10 TO 20 KNOTS ON FRIDAY. 

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844-845-311000-
/O.CON.KGRR.SC.Y.0060.120831T0500Z-120831T1900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
951 PM EDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM EDT
FRIDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS TONIGHT...VEERING NORTHWEST 
  15 TO 25 KNOTS ON FRIDAY. 

* WAVES...2 TO 4 FEET THIS EVENING BUILDING TO 3 TO 5 FEET AFTER 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
975 
WHUS73 KGRR 310723
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 AM EDT FRI AUG 31 2012

LMZ844>849-311530-
/O.CON.KGRR.SC.Y.0060.000000T0000Z-120831T1900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
323 AM EDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT...VEERING NORTHWEST 
  10 TO 20 KNOTS ON FRIDAY. 

* WAVES...2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
441 
WHUS73 KGRR 311901
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
301 PM EDT FRI AUG 31 2012

LMZ844>849-312015-
/O.EXP.KGRR.SC.Y.0060.000000T0000Z-120831T1900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
301 PM EDT FRI AUG 31 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE DECREASED TO BELOW CRITERIA...THUS THE
ADVISORY WAS ALLOW TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 3:53 PM EDT, 6 hours 14 minutes earlier.

Area forecast discussion, Aug 29, 3:53 PM EDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
353 PM EDT WED AUG 29 2012

.SYNOPSIS...
ISSUED AT 352 PM EDT WED AUG 29 2012

HIGH PRESSURE WILL BRING FAIR AND WARM WEATHER INTO THE WEEKEND
BUT THE MOISTURE FROM THE TROPICAL CYCLONE WILL BE STREAMING UP
FROM THE SOUTH ON SATURDAY AND MAY BRING RAINS TO SOUTHERN LOWER
MICHIGAN OVER THE WEEKEND. A COLD FRONT COULD TOUCH OFF MORE
SHOWERS AND THUNDERSTORMS ON LABOR DAY.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 352 PM EDT WED AUG 29 2012

DROPPED POPS FOR FRIDAY NIGHT. LOOKS LIKE DRY WEATHER IN THE NEAR
TERM AS SFC AND UPPER RIDGING PREVAILS. THE GFS STILL HAS SOME
LIGHT QPF FRIDAY NIGHT AS A WEAK COLD FRONT MOVES IN BUT THE
MOISTURE APPEARS OVERDONE...AS THERE IS LITTLE POTENTIAL FOR
MOISTURE POOLING ALONG THIS FRONT. BOTH THE NAM AND ECMWF ARE DRY.

RETURN FLOW IN THE WAKE OF DEPARTING SFC HIGH WILL BRING WARMER
TEMPS IN FOR THURSDAY AND FRIDAY. WENT WITH MAXES IN BETWEEN MAV
AND MET NUMBERS AS THIS SEEMS TO HAVE VERIFIED BEST THIS SUMMER.

STRONG SOUTHWEST WINDS ON THURSDAY WILL MEAN HAZARDOUS SWIMMING
CONDITIONS NORTH OF HOLLAND.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 352 PM EDT WED AUG 29 2012

THE FOCUS IN THE LONG TERM CONTINUES TO BE THE EFFECTS THAT SW LOWER
MICHIGAN WILL SEE...IF ANY...FROM THE REMNANTS OF ISAAC.

THE MODELS SEEMED TO HAVE LOCKED ON WELL REGARDING THE GENERAL
MOVEMENT/EVOLUTION OF THE REMNANTS OF ISAAC. THE CHCS ARE PRETTY
GOOD THAT THE REMNANT LOW WILL END UP TRACKING JUST SOUTH OF THE
CWFA. THIS IS OBVIOUSLY A RESULT OF IT BEING STEERED BY THE STRONG
HIGH THAT WILL MOVE TO THE SE COAST. ALSO A FACTOR IN THIS WILL BE
THE WEAKER FRONT THAT WILL BE DROPPING SOUTH LATER FRI. HOW MUCH
ISAAC CAN INFLUENCE/PUSH THE FRONT WILL DETERMINE HOW FAR NORTH THE
RAIN WILL GET.

ALL OF THAT SAID...WE WILL CONTINUE WITH THE HIGHEST CHCS OF RAIN
DOWN SOUTH...AND GRADUALLY TAPERING OFF TO THE NORTH. BEING ON THE
NRN EDGE OF THE PCPN PCPN SHIELD IS OBVIOUSLY A BIT PROBLEMATIC. THE
CHCS WILL BE THERE AT THE BEGINNING OF THE PERIOD ON SAT...AND
CONTINUE THROUGH AT LEAST SUN. WE SHOULD HAVE SOME INSTABILITY
PRESENT...SO WE HAVE THE CHC OF THUNDER IN THE MAJORITY OF THE
TIME...ESPECIALLY DURING THE DAY.

ANOTHER FACTOR WILL COME INTO PLAY DURING THE DAY ON MON. THERE WILL
BE A TROUGH DIVING SE INTO THE AREA LATE MON/MON NIGHT. THIS WILL
BRING A CHANCE OF RAIN BY ITSELF. HOWEVER IT ALSO COULD ABSORB
MOISTURE FROM THE REMNANTS OF ISAAC AND BRING A BETTER CHC OF RAIN.
A LOT OF UNCERTAINTY WITH THE DETAILS...BUT THE BOTTOM LINE IS WE
WILL HAVE A CHC OF RAIN THROUGH MON NIGHT.

ONCE THE TROUGH COMING IN FROM THE NW MOVES OUT MON NIGHT/EARLY
TUE...WE SHOULD SEE A BREAK IN THE PCPN CHCS THROUGH WED.
TEMPERATURES SHOULD END UP AROUND TO SLIGHTLY ABOVE AVERAGE WITH
HIGHS IN THE 80S. LOWS WILL BE IN THE 50S AND 60S.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 121 PM EDT WED AUG 29 2012

VFR CONDITIONS CAN BE EXPECTED THROUGH THE PERIOD. FEW-SCT CUMULUS
DEVELOPMENT IS ONGOING THIS AFTERNOON. THESE WILL BE BASED AROUND
3500-4000 FT. ANY CUMULUS CLOUD COVER WILL DISSIPATE TOWARD SUNSET.
LIGHT AND VARIABLE WINDS CAN BE EXPECTED AT ALL INLAND LOCATIONS
TODAY AND TONIGHT WITH HIGH PRESSURE OVERHEAD. WINDS WILL BE ONSHORE
ALONG THE LAKESHORE THROUGH EARLY EVENING DUE TO THE LAKE BREEZE.

FOG POTENTIAL LOOKS RATHER LOW TONIGHT AS WINDS WILL PICK UP ALOFT
OVERNIGHT. MOISTURE IS LACKING AND IS NOT REALLY SUPPORTIVE OF
FOG...ESPECIALLY WITH THE WINDS. WINDS WILL PICK UP MID-LATE MORNING
OUT OF THE S/SW. SUSTAINED WILL BE UP AROUND 10-12 KNOTS WITH GUSTS
AROUND 20-25 KNOTS LIKELY. LITTLE TO NO CUMULUS DEVELOPMENT IS
EXPECTED THU AFTERNOON.

&&

.MARINE...
ISSUED AT 352 PM EDT WED AUG 29 2012

EXPECT SMALL CRAFT CONDITIONS DEVELOPING ON THURSDAY NORTH OF
HOLLAND AND POSSIBLE GALES NORTH OF PENTWATER. DECIDED TO HOLD OFF
ON ANY HEADLINES SINCE A GALE WATCH IS IN EFFECT FOR AREAS NORTH
OF MANISTEE. DOES NOT LOOK LIKE A SOLID GALE EVENT...BUT ALLOWED
FOR NEXT SHIFT TO COORDINATE THIS BETTER ACROSS THE NORTHERN
MARINE ZONES.

&&

.HYDROLOGY...
ISSUED AT 352 PM EDT WED AUG 29 2012

TROPICAL MOISTURE WILL BE ON THE DOORSTEP OF LOWER MICHIGAN OVER
THE WEEKEND. GFS BRINGS 3 TO 4 INCH RAINS TO THE SAINT JOE AND
KALAMAZOO BASINS BUT ECMWF HAS MUCH LESS QPF WITH THE BULK OF THE
MOISTURE REMAINING FURTHER SOUTH. SO RISES ARE POSSIBLE NEXT WEEK
IF THE FURTHER NORTH TRACK OF THE MOISTURE HAPPENS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARD STATEMENT ON THURSDAY NORTH OF HOLLAND.
LM...NONE.

&&

SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...NJJ
AVIATION...NJJ
HYDROLOGY...OSTUNO
MARINE...OSTUNO
Hazardous weather outlook, Aug 29, 4:03 PM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
403 PM EDT WED AUG 29 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-300930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
403 PM EDT WED AUG 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS SWIMMING CONDITIONS WILL DEVELOP THURSDAY AND PERSIST
INTO THURSDAY NIGHT.

A FEW THUNDERSTORMS WILL BE POSSIBLE MAINLY SATURDAY INTO SUNDAY AS
THE REMNANTS OF ISAAC TRACK UP THE OHIO VALLEY. AN ELEVATED RISK
FOR HEAVIER RAIN WILL EXIST MAINLY FOR LOCATIONS ALONG AND SOUTH
OF INTERSTATE 94 AS THIS SYSTEM PASSES BY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-300930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
529 AM EDT WED AUG 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AND WAVES MAY BECOME HAZARDOUS TO SMALL CRAFT THURSDAY INTO
THURSDAY NIGHT.

A FEW THUNDERSTORMS WILL BE POSSIBLE MAINLY SATURDAY INTO
SUNDAY AS THE REMNANTS OF ISAAC TRACK UP THE OHIO VALLEY.

MJS OSTUNO

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.